MathSciNet Relay Station
MathSciNet bibliographic data
MR556889 (81d:30060) 30D55 (31A05 42B30 46E10)
Kenig, Carlos E. Weighted $H\sp{p}$ spaces on Lipschitz domains. Amer. J. Math. 102 (1980), no. 1, 129–163.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement